Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 27, 2011, 10:21 PM EST. It took effect at Feb 28, 2011, 5:00 AM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 10:21 PM EST (03:21 UTC)
- In effect from
- Feb 28, 2011, 5:00 AM EST
- Expired
- Mar 1, 2011, 10:22 AM EST
- In force
- 29 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
619 WHUS73 KAPX 280321 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1021 PM EST SUN FEB 27 2011 LMZ342-344>346-281000- /O.NEW.KAPX.SC.Y.0023.110228T1000Z-110301T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1021 PM EST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-281000- /O.NEW.KAPX.SC.Y.0023.110228T1000Z-110228T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1021 PM EST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
848 WHUS73 KAPX 280833 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 333 AM EST MON FEB 28 2011 LMZ342-344>346-281645- /O.CON.KAPX.SC.Y.0023.110228T1000Z-110301T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 333 AM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-281645- /O.CON.KAPX.SC.Y.0023.110228T1000Z-110228T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 333 AM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
563 WHUS73 KAPX 281546 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1046 AM EST MON FEB 28 2011 LMZ342-344>346-010000- /O.EXT.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1046 AM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-282200- /O.CON.KAPX.SC.Y.0023.000000T0000Z-110228T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1046 AM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
220 WHUS73 KAPX 282106 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 PM EST MON FEB 28 2011 LMZ323-010515- /O.EXT.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 406 PM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-010515- /O.CON.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 406 PM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
382 WHUS73 KAPX 010336 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1036 PM EST MON FEB 28 2011 LMZ323-342-344>346-011000- /O.CON.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1036 PM EST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
354 WHUS73 KAPX 010815 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 315 AM EST TUE MAR 1 2011 LMZ323-342-344>346-011615- /O.CON.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 315 AM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
343 WHUS73 KAPX 011522 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1022 AM EST TUE MAR 1 2011 LMZ323-342-344>346-012330- /O.UPG.KAPX.SC.Y.0023.000000T0000Z-110303T0000Z/ /O.NEW.KAPX.GL.W.0044.110301T1522Z-110302T1700Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1022 AM EST TUE MAR 1 2011 ...GALE WARNING IN EFFECT UNTIL NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 9:50 PM EST, 31 minutes earlier.
Area forecast discussion, Feb 27, 9:50 PM EST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 950 PM EST SUN FEB 27 2011 .SYNOPSIS.../ISSUED AT 403 PM/ A STORM SYSTEM MOVING THROUGH THE PLAINS THIS AFTERNOON...WILL LIFT NORTH INTO THE OHIO VALLEY TONIGHT...BEFORE FINALLY EXITING NORTHEAST OF THE REGION MONDAY. THIS SYSTEM WILL BRING A WET SNOWFALL TO PARTS OF NORTHERN MICHIGAN TONIGHT INTO MONDAY...WITH THE BEST CHANCES TOWARD SAGINAW BAY. SEVERAL INCHES OF ACCUMULATION WILL BE POSSIBLE...MAINLY FOR GLADWIN AND ARENAC COUNTIES...WHERE SLEET MAY MIX IN AT TIMES AS WELL. VERY LITTLE TO NO SNOW IS EXPECTED OVER FAR NORTHERN LOWER AND INTO EASTERN UPPER. SEASONAL TEMPERATURES WILL CONTINUE ACROSS THE GREAT LAKES THROUGH THE UPCOMING WORKWEEK. A FEW LIGHT SNOW SHOWERS ARE POSSIBLE TUESDAY...AS A QUICK MOVING SYSTEM...SWEEPS ACROSS THE UPPER MIDWEST AND NORTHERN LAKES. NS && .SHORT TERM.../ISSUED AT 950 PM/...TONIGHT A LOOK AT THE 00Z APX/GRB RAOBS REVEALS STRONG LOW TO MID LEVEL WARMING OVER THE LAST 12 HOURS...PARTICULARLY ABOVE 850 MB...AND OBSERVED THERMAL PROFILE LINING UP REASONABLY WELL WITH THE 18Z +6HR FORECAST. TO THE SOUTH...DTX SOUNDING SHOWING A PRONOUNCED ABOVE FREEZING LAYER (+3C) CENTERED AROUND 800 MB...IN REASONABLE AGREEMENT WITH 18Z FORECAST ALTHOUGH LOW LEVELS ARE RUNNING A LITTLE COLDER THAN FORECAST. MEANWHILE...EVENING SFC MAP REVEALING LOW PRESSURE NOW ORGANIZING OVER THE LOWER MISSISSIPPI RIVER VALLEY IN RESPONSE TO A POTENT MID LEVEL WAVE AND STRONG UPPER JET EJECTING OUT OF THE SRN PLAINS. ASSOCIATED WARM FRONT STRETCHES NORTHEAST ACROSS IL/IN/OH. AHEAD OF THE MAIN WAVE...WATER VAPOR IMAGERY FROM THIS AFTERNOON THROUGH THIS EVENING ALSO REVEALING A SMALLER LEAD MID LEVEL IMPULSE JETTING NORTHEAST ALONG THE FRONT FROM THE CENTRAL PLAINS AND NOW SLIDING THROUGH ILLINOIS. THIS FEATURE...ALONG WITH NICE WARM/MOIST INFLOW OFF THE GULF AND NEARLY PERPENDICULAR TO THE FRONT...HELPED SPARK INITIAL ROUND OF CONVECTION IN EASTERN KANSAS THAT IS NOW ROCKETING INTO NRN/CENTRAL ILLINOIS. ADDITIONAL PRECIP/CONVECTION HAS ALSO DEVELOPED THIS EVENING BACK THROUGH THE PLAINS AND ALONG THE FRONT IN RESPONSE TO INCREASING SYNOPTIC FORCING...WITH BOUTS OF SEVERE WEATHER ONGOING FROM KANSAS INTO ILLINOIS. REST OF TONIGHT...NO HUGE SURPRISES THUS FAR TO THE PRECIP EVOLUTION ALTHOUGH LEAD BATCH OF PRECIP NOW MOVING QUICKLY THROUGH NRN/CENTRAL ILLINOIS IS CERTAINLY A LITTLE FASTER AND A BIT FURTHER NORTH THAN EITHER THE 18Z OR 00Z NAM QPF FORECAST WOULD SUGGEST. EVEN SO... EXTRAPOLATION STILL SUGGESTS THAT BULK OF PRECIP WILL SLIDE THROUGH SOUTHERN LOWER MICHIGAN AND JUST BRUSH THE S/SE PART OF THE CWA (ARENAC/GLADWIN COUNTIES). THIS IDEA ALREADY CAPTURED WITH THE GOING FORECAST AND AM NOT PLANNING ANY BIG CHANGES AT THIS POINT. WILL JUST HAVE SEE HOW THINGS UNFOLD OVER THE NEXT SEVERAL HOURS AND BE PREPARED TO ISSUE ANY HEADLINES IF THINGS DEVELOP DIFFERENTLY THAN PLANNED. ONE MINOR CHANGE HOWEVER...LOW LEVEL MEAN FLOW EXPECTED TO VEER NW OVERNIGHT DRAWING COLDER LOW LEVEL AIR BACK DOWN INTO NRN MICHIGAN. H8 TEMPS DROPPING TO -12C TO -14C ACROSS EASTERN LAKE SUPERIOR MIGHT TOUCH OFF SCT LAKE SNOW SHOWERS REACHING PARTS OF EASTERN UPPER MICHIGAN BY MORNING. NOTHING MAJOR...BUT I WILL ADD CHANCY POPS TO THAT AREA. ADAM && .LONG TERM.../ISSUED AT 403 PM/...MONDAY AND BEYOND A SOMEWHAT ACTIVE PATTERN APPEARS TO BE SHAPING UP OVER THE NEXT SEVERAL DAYS. HAVE THE REMNANTS OF THE STORM SYSTEM PASSING BY TO OUR SOUTH TO CONTEND WITH MONDAY MORNING...OTHERWISE FAIRLY QUIET WEATHER IS EXPECTED INTO THE DAY ON TUESDAY. A SURFACE COLD FRONT THEN MOVES THROUGH EARLY TUESDAY NIGHT WITH COLD AIR AND LAKE EFFECT FOLLOWING ON WEDNESDAY. ANOTHER BREAK IN THE ACTION FOR MUCH OF THURSDAY BUT AN AREA OF LOW PRESSURE APPROACHES FROM THE WEST IN COMBINATION WITH A GOOD DEAL OF WARM AIR ADVECTION TO LEAD TO BETTER CHANCES FOR SOME SNOW THURSDAY NIGHT INTO FRIDAY OR FRIDAY NIGHT. EXTENDED MODELS THEN TRACK ANOTHER STORM SYSTEM BY TO OUR SOUTH NEXT WEEKEND. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS THROUGH THE PERIOD. MONDAY...STILL LOTS OF UNCERTAINTY ON HOW FAR NORTH PRECIPITATION WILL END UP MAKING IT WITH OUTGOING SYSTEM. HOWEVER...THERE WILL LIKELY BE SOME LINGERING MAINLY LIGHT SNOW ACROSS THE SOUTHEAST ZONES DURING THE FIRST HALF OF THE MORNING. MODELS THEN BRING IN AN ABUNDANCE OF DRY AIR AT MID/UPPER LEVELS FROM 15Z ONWARD WHICH SHOULD QUICKLY SHUT OFF ANY PRECIPITATION. THEREFORE...ONLY AN INCH OR LESS OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED ACROSS THE SOUTHEAST WITH NOTHING ELSEWHERE. COLDER AIR ADVECTS INTO THE REGION WITH 850 MB TEMPERATURES FALLING BACK TO BETWEEN -10 AND -12 C...RESULTING IN MARGINAL (AT BEST) OVER LAKE INSTABILITY FOR LAKE EFFECT SNOW SHOWER DEVELOPMENT. IN ADDITION...VERY DRY INCOMING AIR MASS (MEAN 850-700 MB RH ONLY 15 TO 25 PERCENT)...SO AM NOT EXPECTING ANY LAKE EFFECT SNOW SHOWER DEVELOPMENT ACROSS NORTHERN LOWER. MEANWHILE...SLIGHTLY BETTER INSTABILITY/MOISTURE ACROSS LAKE SUPERIOR WILL LEAD TO SLIGHT CHANCE POPS ACROSS THE WHITEFISH POINT AREA (NNW FLOW). HIGHS RANGING FROM THE UPPER 20S NORTH TO THE LOWER AND MIDDLE 30S SOUTH...BUT BRISK NORTHERLY WINDS SHOULD MAKE IT FEEL PRETTY CHILLY. MONDAY NIGHT INTO TUESDAY MORNING...SHORT WAVE RIDGING IN CONTROL... WHICH IS EXPECTED TO LEAD TO CLEAR TO PARTLY CLOUDY SKIES. LOWS MONDAY NIGHT IN THE TEENS FOR THE MOST PART. TUESDAY AFTERNOON INTO WEDNESDAY...SURFACE COLD FRONT APPROACHES TUESDAY AFTERNOON LEADING TO INCREASING CLOUDINESS. STILL QUESTIONABLE WHETHER THERE WILL BE ENOUGH MOISTURE TO PRODUCE ANY SNOW SHOWERS TUESDAY NIGHT WITH THE FRONTAL PASSAGE BUT WILL LEAVE THE LOW CHANCE POPS IN THE FORECAST FOR NOW. NORTHWEST FLOW LAKE EFFECT IS POSSIBLE FOR LATE TUESDAY NIGHT INTO WEDNESDAY (THERE SHOULD BE SUFFICIENT OVER LAKE INSTABILITY AS 850 MB TEMPERATURES FALL OFF INTO THE NEGATIVE MIDDLE TO UPPER TEENS C...BUT THERE DOES NOT APPEAR THAT THERE WILL BE MUCH MOISTURE TO WORK WITH (MEAN 850-700 MB RH 40 TO 50 PERCENT AT BEST). HIGHS IN THE 30S TUESDAY WITH GUSTY SOUTHWEST WINDS. LOWS TUESDAY NIGHT IN THE MIDDLE TEENS TO LOWER 20S. COLDER WEDNESDAY WITH HIGHS RANGING FROM THE UPPER TEENS NORTH TO THE MIDDLE 20S SOUTH. THURSDAY THROUGH SUNDAY...MODELS ARE IN FAIR AGREEMENT IN BRINGING PACIFIC ENERGY AND MOISTURE INTO THE GREAT LAKES REGION FOR LATE THURSDAY INTO FRIDAY. THERE APPEARS TO BE PLENTY OF WARM ADVECTION AS WELL...SO SNOW IS POSSIBLE FOR MAINLY THURSDAY NIGHT INTO FRIDAY OR FRIDAY NIGHT. IT DOES NOT APPEAR THAT THERE WILL BE VERY MUCH COLD AIR BEHIND THIS SYSTEM FOR NEXT WEEKEND. HOWEVER...ANOTHER AREA OF LOW PRESSURE IS SHOWN TO PASS BY TO OUR SOUTH SO WE HAVE TO MONITOR THIS POSSIBLE SYSTEM (JUST LOW CHANCE POPS ON SATURDAY AT THIS POINT). HIGHS IN THE MIDDLE 20S TO MIDDLE 30S. LOWS THURSDAY NIGHT AND FRIDAY NIGHT IN THE 20S WITH LOWS IN THE TEENS SATURDAY NIGHT. SULLIVAN && .MARINE.../ISSUED AT 403 PM/ WINDS AND WAVES WILL REMAIN BELOW SCA CRITERIA THRU TODAY. A STORM SYSTEM WILL ROLL THROUGH THE LOWER LAKES/OHIO VALLEY REGION TONIGHT INTO MONDAY BRINGING INCREASING NORTHERLY WINDS TO THE NORTHERN GREAT LAKES. COULD SEE SOME LOW END SMALL CRAFT ADVISORIES MONDAY INTO MONDAY EVENING...BUT WILL LET LATER SHIFTS MAKE THAT CALL BASED ON TRACK OF SURFACE LOW PRESSURE MOVING BY TO OUR SOUTH. HIGHER PRESSURE THEN LEADS TO LIGHTER WINDS FOR OVERNIGHT MONDAY. AJS && .AVIATION.../ISSUED AT 655 PM/...VALID FOR 00Z TAFS STORM SYSTEM WILL JUST BRUSH NORTHERN LOWER MICHIGAN TONIGHT AND HAVE NO IMPACT ON TVC/PLN/APN AIRPORTS...SAVE FOR A PERIOD OF BKN-OVC MID AND HIGH CLOUD COVER. LOWER (MVFR) CIGS CURRENTLY FOUND AT PLN/TVC THE RESULT OF DAYTIME HEATING AND WEAK LAKE CONTRIBUTIONS AND MAY THIN OUT FOR A TIME TONIGHT. FOR MONDAY...AS SYSTEM EXITS THE LOWER LAKES...WINDS WILL TURN INTO THE NORTH AND INCREASE THROUGH THE DAY. SCT-BKN MVFR CIGS FORECAST. HOWEVER...A VERY DRY INCOMING AIRMASS MAY RESULT IN BETTER THAN FORECAST FLIGHT CONDITIONS (I.E. VFR). ADAM && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. &&
Hazardous weather outlook, Feb 27, 4:11 PM EST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 411 PM EST SUN FEB 27 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 411 PM EST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT ACCUMULATING SNOW IS POSSIBLE AFTER MIDNIGHT SOUTH OF A CADILLAC TO HARRISVILLE LINE...WITH THE GREATEST THREAT FOR SNOWFALL ACROSS GLADWIN...ARENAC...AND IOSCO COUNTIES (WHERE SOME ICE PELLETS ARE ALSO POSSIBLE). SNOW WILL TAPER OFF MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JPB
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.